# SDR 2007UALA02426

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD SPAR UPPER LUG AFT FACE 8 - 11 O'CLOCK POS HAS CORROSION OUTSIDE OF THE SPOT FACE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION.  MANUFACTURED & INSTALLED BUSHING.
